# SDR DALA2020011500293

- Difficulty date: January 12, 2020
- Submitted: January 15, 2020
- Operation: Air carrier
- Aircraft: N67171
- Make and model: Boeing 757232
- Aircraft serial: 30839
- Aircraft time: 62,968 hours, 22,901 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fastener
- Condition: Loose
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOOSE FASTENERS NR 4, 5, AND 10, ON RT ENG DRAG FITTING (AD). CORRECTIVE ACTION: REPAIRED PER ER/A 584511-14AD REV ORIGINAL. SECTION I: PERMANENT REPAIR. AND ETI-57-19-201 REV 10.
